# SDR AALA202212297596

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 58,899 hours, 23,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Lack Of Lube
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR REPORTED HARD TO ARM AND ARMING BAR IS STIFF. MAINTENANCE CLEANED AND LUBRICATED L2 DOOR GIRT BAR ATTACH FITTINGS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
